# SDR CJP2003F00000

- Difficulty date: January 20, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N925DM
- Make and model: Lear 35A
- Aircraft serial: 486
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 26190361
- Condition: Failed
- Location: Wing Heat Duct
- Part time: 294 hours
- Component: Duct
- Component part number: 261903617
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW AND PASSENGER NOTED BURNING ODOR AND HAZE IN CABIN.  AIRCRAFT DIVERTED TO ALTERNATE AIRPORT FOR MAINTENANCE.  A LEAK WAS FOUND IN BLEED AIR CROSS OVER DUCT FOR LEFT WING AND STABILIZER HEAT.  A GASKET HAD FAILED ON THE CROSSOVER DUCT CONNECTION TO THE CABIN HEAT DUCT.
